MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jacig.2026.100727

Медицинская библиотека · The journal of allergy and clinical immunology. Global · 2026

When antibiotics turn red: A case of piperacillin-tazobactam-induced baboon syndrome.

Bernaola Marta, Bernaola Jaime, Majano Patricia, Aldama Iciar, Alonso Alvaro, Umpiérrez Ana

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Symmetric drug-related intertriginous and flexural exanthema, also known as baboon syndrome, is a rare cutaneous adverse drug reaction that is classified as a delayed type IV hypersensitivity reaction mediated by T lymphocytes and characterized by a sharply demarcated, symmetric erythematous rash predominantly involving intertriginous and flexural areas, typically without systemic involvement.

Для цитирования: Bernaola Marta, Bernaola Jaime, Majano Patricia, Aldama Iciar, Alonso Alvaro, Umpiérrez Ana. When antibiotics turn red: A case of piperacillin-tazobactam-induced baboon syndrome.. The journal of allergy and clinical immunology. Global. 2026. DOI: 10.1016/j.jacig.2026.100727.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.